MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON CS INS SIZE 4 9MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON CS INS SIZE 4 9MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Model Number 5531-G-409
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The information in this report was provided by stryker orthopaedics legal affairs department.No additional information is available at this time due to the ongoing litigation.Should additional information become available, the evaluation summary will be submitted in a supplemental report.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been one other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: prim bp w/holes bead w/pa sz 4; 5527b400; s636r.Vit'canc' screw 6.5 dia x 35mmtriathlon total knee system; 5585-c-035 ; 47069101, vit'canc' screw 6.5 dia x 35mmtriathlon total knee system; 5585-c-035; 47052501, vit'canc' screw 6.5 dia x 25mmtriathlon total knee system; 5585-c-025; 46409301, vit'canc' screw 6.5 dia x 25mmtriathlon total knee system; 5585-c-025; 47157001, triathlon mb patella pa a32; 5554l320; eaper1, triathlon p/a cr beaded # 4r; 5517f402; s9kfm1.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Device not available.
 
Event or Problem Description
It was reported through the communication of an attorney that allegedly the patient was revised due to right knee pain.

Brand Name
X3 TRIATHLON CS INS SIZE 4 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key10842936
Report Number0002249697-2020-02467
Device Sequence Number3644245
Product Code MBH
UDI-Device Identifier07613327045802
UDI-Public07613327045802
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2014
Device Model Number5531-G-409
Device Catalogue Number5531G409
Device Lot NumberLBR092
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/22/2020
Initial Report FDA Received Date11/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age71 YR